# SDR ASAA1148894

- Difficulty date: January 13, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C356175
- Part serial: AC00705
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK HORIZONTAL ROLLER SURFACES HAVE PITTING.  REMOVED DAMAGE ROTO PEENED AREA CAD PLATED AND RESTORED FINISH IAW BOEING CMM 57 53 16.
